# SDR ASAA2016042116537

- Difficulty date: April 21, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 53,376 hours, 20,576 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100022
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON LT LOWER HORIZONTAL STABILIZER SKIN AT BS 175, APPROXIMATELY 1" IN LENGTH, 10" FROM AFT SPAR,  MARKED IN BLACK.  ACFT GROUNDED. REPAIRED LT LOWER HORIZONTAL STABILIZER SKIN AT BS 175 IAW SRM 55-10-01-2R-11.
